# SDR YENA2020113000547

- Difficulty date: November 26, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 66,623 hours, 23,793 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1697, PHL-MCO.  EMREGENCY DECLARED.  INFLIGHT FUEL 1000 LBS TRANSFERRED FROM RIGHT INNER TO RIGHT OUTER TANK, LEFT SIDE DID NOT.  FUEL TANK TEMP ON RIGHT SIDE HIGHER THAN LEFT SIDE FUEL TEMP.  T/S DEBRIEFED CREW-DEPARTED PHL WITH 500 LBS IN THE OUTER TANKS.  PERFORMED T/S, PER TSM 28-15-00-810-815 INTER-CELL XFER SYSTEM NORMAL.  FUEL TANK TEMP AND QTY RISE ON RT OUTER DUE TO IDG FUEL COOLING CIRCUIT RETURN TO TANK.  ALL CHECKS NORMAL, AIRCRAFT OK FOR SERVICE.  NO PREVIOUS HISTORY.
